# SDR SWAA2014072430270

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 32,916 hours, 19,283 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Part number: 272A4451
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

B SYS HYD LEAK, TURN OFF ALL HYD PUMPS.  TIGHTENED HYD B SYS DRAIN FITTING LINE IAW SIP.
